# SDR AALA202510234729

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 64,594 hours, 26,691 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS LOCKED SHUT AND DOES NOT RESPOND TO INPUT CODE. MANUALLY OPENED FLIGHT DECK DOOR. PER MM 52-51-00. OPERATIONAL CHECKS NORMAL.
